# SDR A6WA201040639

- Difficulty date: June 23, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R107091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB IN LT MLG WW IS CRACKED, 601R107091-REF.  REPAIRED CRACKED BATT RIB IAW REO 601R-57-51-046, REV B, REPAIR NR 2.
